# SDR SWAA2023082291905

- Difficulty date: August 20, 2023
- Submitted: August 22, 2023
- Operation: Air carrier
- Aircraft: N8607M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36634
- Aircraft time: 36,343 hours, 16,798 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Part number: UNKNOWN
- Condition: Locked
- Location: Zn 500 Left Wing
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON APPROACH FLAPS SELECTED TO 15 AND INDICATOR STAYED AT 5 WENT AROUND AND GOT FLAPS TO UP<[01] PERFORMED FIM 27-51 TASK 836; INITIAL EVALUATION PASSED. NO FAULTS IN FSEU & OPS TEST OF TRAILING EDGE FLAPS PASSED. FOUND #1 FLAP TRANSMISSION TORQUE TRIP INDICATOR EXTENDED . PERFORMED FIM 27-51 TASK 849 & RESET TORQUE TRIP INDICATOR. SERVICED #1 FLAP TRANSMISSION & FOUND IT TO ALREADY BE FULL IAW AMM 12-22-51. FLAP LOCKOUT FOUND TO BE INTERMITTENT & OKAY TO RETURN TO SERVICE IAW FIM 27-51 TASK 836 & 849. TRAILING EDGE FLAPS OPERATE WITH PRIMARY CONTROL IAW AMM 27-51-00.
